zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence results of positive solutions to boundary value problem for fractional differential equation. (English) Zbl 1202.26018
By using the fixed point index, the existence, multiplicity and nonexistence of positive solutions to a class of boundary value problems for fractional differential equations of high oder is considered. An example is given to illustrate the main result.
MSC:
26A33Fractional derivatives and integrals (real functions)
34B15Nonlinear boundary value problems for ODE
References:
[1]A.A. Kilbsa, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam (2006).
[2]D. Delbosco, L. Rodino, Existence and uniqueness for a nonlinear fractional differential equation, J. Math. Anal. Appl., 204(2) (1996), 609–625.
[3]A.A. Kilbas, S.A. Marzan, Nonlinear differential equations in weighted spaces of continuous functions (Rusian), Dokl. Nats. Akad. Nauk Belarusi, 47(1) (2003), 29–35.
[4]S. Zhang, The existence of a positive solution for a nonlinear fractional differential equation, J. Math. Anal. Appl., 252 (2000), 804–812.
[5]S. Zhang, Positive solution for some class of nonlinear fractional differential equation, J. Math. Anal. Appl., 278(1) (2003), 136–148.
[6]R. Lin, F. Liu, Fractional high order methods for the nonlinear fractional ordinary differential equation, Nonlin. Anal., 66 (2007), 856–869.
[7]M. Benchohra, J. Henderson, S.K. Ntouyas, A. Ouahab, Existence results for fractional order functional differential equations with infinite delay, J. Math. Anal. Appl., 338 (2008), 1340–1350.
[8]I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York (1999).
[9]M. Krasnoselskii, Positive Solutions of Operator Equations, Noordhoff, Groningen (1964).